# SDR HEEA082442

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,676 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY GOES TO ZERO DURING FLIGHT CAUSING HORN TO SOUND GEAR UP. REPAIRED.
